# SDR FDKA200710566

- Difficulty date: October 23, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,768 hours, 15,287 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6137 ATL (0900 PHX LCL)  - SPS ICE SPEED NOT DISPLAYED AFTER ICING ON.  MESSAGE ONLY FLICKERED AFTER LEVEL AT FL290.  DID NOT STAY ON STEADY.  MX RE-RACKED SPS COMPUTER.  OPS GOOD.
